Publication Type:

Journal Article

Authors:

K. Abhishek

Source:

Proceedings of the Jangjeon Mathematical Society, The Jangjeon Mathematical Society, Volume 19, Number 2, p.293–299 (2016)

URL:

https://scholar.google.co.in/citations?view_op=view_citation&hl=en&user=85PEmXMAAAAJ&sortby=pubdate&citation_for_view=85PEmXMAAAAJ:LkGwnXOMwfcC

Abstract:

For a finite graph G of order p and size q, let V(G) and E(G) denote its vertex and edge set respectively. A harmonious labeling of a connected graph G is an injective function λ: V(G) → Z<sub>q</sub>&nbsp;such that the induced edge function λ∗: V(G) → Z<sub>q</sub>&nbsp;defined as λ∗(xy) = λ (x) + λ(y)]modq for each edge xy ϵ E(G) is a bijection whenever G is not a tree. If G is a tree, exactly one label may be used on two vertices. In this note we report some new classes of harmonious graphs.

Cite this Research Publication

K. Abhishek, “Some New Classes of Harmonious Graphs”, Proceedings of the Jangjeon Mathematical Society, vol. 19, pp. 293–299, 2016.